# SDR R61A201804110489

- Difficulty date: March 20, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17065422005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR DOUBLER CORRODED AS MARKED FR 80. REMOVED AND REPLACED FR 80 STGR 26R - 28R REF SRM 51-40-08, SRM 51-40-02.
